Search This Blog

Monday, January 31, 2011


A few days after starting on Tramadol I have stopped taking it. The nausea was just too much. Yesterday I took about 2/3 of a tablet in the morning, no more later, and this morning I still felt sick.

I understand that sometimes the nausea will go away over time but I don't feel willing to wait. Perhaps when the subject of pain relief comes up again I can discuss anti-nausea meds as well. Much as I hate to add more drugs to the soup, I do feel I need to find something that can take pain away and does not cause me some kind of distress. When I have surgery I will need something during the recovery and rehabilitation period, to allow me to work on the joints without severe pain.

Just to play catch-up: I don't use NSAIDs because they cause stomach issues, including two instances of ulcers. I use acetaminophen occasionally but it isn't particularly powerful, and it too has side effects that worry me if I take it regularly.

No comments: